American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 106 of 106 found      Go to page: 1 2 3 4

[91] Lee Mohler. The fixed point property for homeomorphisms of $1$-arcwise connected continua . Proc. Amer. Math. Soc. 52 (1975) 451-456. MR 0391064.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[92] Brian M. Scott. On the existence of totally inhomogeneous spaces . Proc. Amer. Math. Soc. 51 (1975) 489-493. MR 0375262.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[93] D. W. Curtis and R. M. Schori. $2^X$ and $C\left( X \right)$ are homeomorphic to the Hilbert cube. Bull. Amer. Math. Soc. 80 (1974) 927-931. MR 0353235.
Abstract, references, and article information
View Article: PDF

[94] David C. Wilson. Open mappings of the universal curve onto continuous curves . Trans. Amer. Math. Soc. 168 (1972) 497-515. MR 0298630.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[95] Peter Nyikos. Not every 0-dimensional realcompact space is $N$-compact. Bull. Amer. Math. Soc. 77 (1971) 392-396. MR 0282336.
Abstract, references, and article information
View Article: PDF

[96] W. A. Wilson. On cyclic numbers of one-dimensional compact sets . Trans. Amer. Math. Soc. 34 (1932) 263-273. MR 1501638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[97] P. M. Swingle. A certain type of continuous curve and related point sets . Trans. Amer. Math. Soc. 33 (1931) 544-556. MR 1501605.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[98] C. M. Cleveland. On the existence of acyclic curves satisfying certain conditions with respect to a given continuous curve . Trans. Amer. Math. Soc. 33 (1931) 958-978. MR 1501626.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[99] Leo Zippin. A study of continuous curves and their relation to the Janiszewski-Mullikin theorem . Trans. Amer. Math. Soc. 31 (1929) 744-770. MR 1501509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[100] W. Leake Ayres. Concerning the arc-curves and basic sets of a continuous curve. II . Trans. Amer. Math. Soc. 31 (1929) 595-612. MR 1501502.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[101] R. L. Wilder. Concerning zero-dimensional sets in Euclidean space . Trans. Amer. Math. Soc. 31 (1929) 345-359. MR 1501486.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[102] Harry Merrill Gehman. On extending a continuous ($1$-$1$) correspondence. II . Trans. Amer. Math. Soc. 31 (1929) 241-252. MR 1501480.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[103] W. L. Ayres. Concerning the arc-curves and basic sets of a continuous curve . Trans. Amer. Math. Soc. 30 (1928) 567-578. MR 1501446.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[104] Harry Merrill Gehman. Concerning end points of continuous curves and other continua . Trans. Amer. Math. Soc. 30 (1928) 63-84. MR 1501422.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[105] Harry Merrill Gehman. Concerning acyclic continuous curves . Trans. Amer. Math. Soc. 29 (1927) 553-568. MR 1501404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[106] Gordon T. Whyburn. Concerning point sets which can be made connected by the addition of a simple continuous arc . Trans. Amer. Math. Soc. 29 (1927) 746-754. MR 1501412.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 91 to 106 of 106 found      Go to page: 1 2 3 4